MathSciNet Relay Station
MathSciNet bibliographic data
MR993451 (90f:17024) 17B60 (17B70 20F40 20F50)
Zelʹmanov, E. I. Some problems in the theory of groups and Lie algebras. (Russian) Mat. Sb. 180 (1989), no. 2, 159--167; translation in Math. USSR-Sb. 66 (1990), no. 1, 159–168
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement